RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazarova, Natal'ya Olegovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:149
References:11
E-mail:

http://www.mathnet.ru/eng/person132479
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. I. Dokuchaev, N. O. Nazarova, “Gravitational lensing of a star by a rotating black hole”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:10 (2017),  609–614  mathnet  elib; JETP Letters, 106:10 (2017), 637–642  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020